izpis_h1_title_alt

Periodic solutions for a class of evolution inclusions
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (660,26 KB)
MD5: A0BC1353365950C1E444F64CAB28C548

Abstract
We consider a periodic evolution inclusion defined on an evolution triple of spaces. The inclusion involves also a subdifferential term. We prove existence theorems for both the convex and the nonconvex problem, and we also produce extremal trajectories. Moreover, we show that every solution of the convex problem can be approximated uniformly by certain extremal trajectories (strong relaxation). We illustrate our results by examining a nonlinear parabolic control system.

Language:English
Keywords:evolution triple, L-pseudomonotone map, extremal trajectories, strong relaxation, parabolic control system, Poincaré map
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:Str. 3047-3065
Numbering:Vol. 75, iss. 8
UDC:517.91/.95
ISSN on article:0898-1221
DOI:10.1016/j.camwa.2018.01.031 This link opens in a new window
COBISS.SI-ID:18271321 This link opens in a new window
Views:344
Downloads:279
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Computers & mathematics with applications
Shortened title:Comput. math. appl.
Publisher:Pergamon Press
ISSN:0898-1221
COBISS.SI-ID:15336965 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back